MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 02/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was discarded at the user facility; therefore, evaluation was unable to be performed.A lot history review revealed this is the only complaint associated with dissection for this lot.The product identifiers were obtained; therefore, a device history record (dhr) was reviewed for this device.A review of the manufacturing record show the lot was manufactured to specification.Conclusion: the actual sample will not be received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.Based on the instructions for use (ifu) the occurrence of a dissection is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported a grade d dissection was allegedly present after treatment with a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter.The health care professional (hcp) gained access to treat the mildly calcified distal superficial femoral artery (sfa).The hcp predilated the target lesion with a boston scientific sterling pta balloon.The hcp then treated the target lesion with the lutonix dcb for 185 seconds at nine atmospheres of pressure, which resulted in a grade d dissection of the lesion.The hcp used an intact vascular tack endovascular system to successfully treated the grade d dissection.The lutonix dcb was discarded by the user facility and is not available for return.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5504307
Report Number3006513822-2016-00016
Device Sequence Number11036951
Product Code ONU
UDI-Device Identifier00801741088643
UDI-Public(01)00801741088643(17)170116(10)GFZA1523
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2017
Device Model Number9004
Device Catalogue NumberLX35130680
Device Lot NumberGFZA1523
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTACT VASCULAR TACK SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight115